Acta Mathematica Scientia

, Volume 39, Issue 4, pp 1081–1088 | Cite as

Vector Fields for Contact Pairs

  • Yue He (何跃)
  • Hai-Long Her (赫海龙)Email author


Let M be a (2k + 2l + 2)-dimensional smooth manifold. For such M, Bande and Hadjar introduce a new geometric structure called contact pair which roughly is a couple of 1-forms of constant classes with complementary kernels and foliations. We show the relationship between a pair of vector fields for a contact pair and a quadruple of functions on M. This is a generalization of the classical result for contact manifolds.

Key words

Contact geometry Reeb vector field contact pair 

2010 MR Subject Classification

53D10 57R17 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Arnold V I. Mathematics method of classical mechanics. Berlin: Springer, 1978CrossRefGoogle Scholar
  2. [2]
    Bande G, Ghiggini P, Kotschick D. Stability theorems for symplectic and contact pairs. Int Math Res Not, 2004, 68: 3673–3688MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Bande G, Hadjar A. Contact pairs. Tohoku Math J, 2003, 57(2): 247–260MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Bande G, Kotschick D. The geometry of symplectic pairs. Trans Amer Math Soc, 2006, 358: 1643–1655MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    Bande G, Kotschick D. The geometry of recursion operators. Commun Math Phys, 2008, 280: 737–749MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Boothby W M, Wang H C. On contact manifolds. Ann Math, 1958, 68: 721–734MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Cartan E. Leçons sur les invariants intégraux. Paris: Hermann, 1922zbMATHGoogle Scholar
  8. [8]
    Donaldson S K. Two-forms on four-manidols and elliptic equations//Chern S S. Inspired Nankai Tracts Math. Hackensack: World Scientific, 2006, 11: 153–172CrossRefGoogle Scholar
  9. [9]
    Geiges H. An Introduction to contact topology. Cambridge University Press, 2008CrossRefzbMATHGoogle Scholar
  10. [10]
    He Y. New estimates of lower bound for the first eigenvalue on compact manifolds with positive Ricci curvature. Acta Mathematica Scientia, 2016, 36A(2): 215–230MathSciNetzbMATHGoogle Scholar
  11. [11]
    Her H-L. On neighborhood theorems for symplectic pairs. Journal of Geometry, 2015, 106: 163–174MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    Kotschick D. On products of harmonic forms. Duke Math J, 2001, 107: 521–531MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    Kotschick D, Morita S. Signatures offoliated surface bundles and the symplectomorphism groups ofsurfaces. Topology, 2005, 44: 131–149MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    Lu G-C. The Weinstein conjecture on C 1-smooth hypersurface of contact type. Acta Mathematica Scientia, 2002, 22B(4): 557–563CrossRefzbMATHGoogle Scholar
  15. [15]
    McDuff D, Salamon D. Introduction to symplectic topology. Second edition. Oxford: Clarendon Press, 1998zbMATHGoogle Scholar
  16. [16]
    Molino P. Riemannian Foliations. Birkhauser Verlag, 1998zbMATHGoogle Scholar

Copyright information

© Wuhan Institute Physics and Mathematics, Chinese Academy of Sciences 2019

Authors and Affiliations

  1. 1.Institute of Mathematics, School of Mathematics SciencesNanjing Normal UniversityNanjingChina
  2. 2.Department of MathematicsJinan UniversityGuangzhouChina

Personalised recommendations